# SDR UALA2012070303550

- Difficulty date: July 2, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N826UA
- Make and model: Airbus A319-131
- Aircraft serial: 989
- Aircraft time: 44,558 hours, 18,071 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIDS FAULTS, ESPU BATT FWD L, DURING EMERGENCY LIGHT TEST.  REPLACED BATTERY AT DOOR 1L TEST NORMAL AS PER AMM.
